Cargando información...
FuenteAnnali di Matematica Pura ed Applicata (1923 -) | Cuartil año de publicaciónNo disponible | Volumen199 |
Issue2 | Páginas737 - 766 | pISSNNo disponible |
ISSN1618-1891 | Perfil OpenAlexhttps://openalex.org/S177770778 | |
| Minciencias ID | ART-0000252913-98 | Scienti ID | 0000252913-98 | Openalex URL | https://openalex.org/W2971120196 |
|---|---|---|---|---|---|
| Pdf URL | https://link.springer.com/article/10.1007/s10231-019-00898-x | Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3A9R2PKwDgJ2QJ%3Ascholar.google.com&btnG= | Open_access URL | https://link.springer.com/content/pdf/10.1007/s10231-019-00898-x.pdf |
| Scholar citations URL | https://scholar.google.com/scholar?cites=7216983219219930613&as_sdt=2005&sciodt=0,5&hl=en | Doi URL | https://doi.org/10.1007/s10231-019-00898-x | ||